# SDR QXEA2012080600769

- Difficulty date: August 6, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564.5-714.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S BETWEEN FRAMES X564.5 TO X714.6 MULTIPLE AREAS OF BUBBLING PAINT, PROBABLE CORROSION AND OR SURFACE PROTECTION NEEDED.  REMOVED RIVETS FOM IAW SRM 51-42-05-02-0`1.  CLEANED AREA AND REMOVED CORROSION IAW SRM 51-26-00-02-01 51-21-00-00-02.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  MIN REMAINING THICKNESS .084" REF NTM 51-00-04-910-801 PT 1.  CONFIRMED AREA IS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW Q400 RD 8/4-53-4679.  APPLIED PRIMER IAW SRM 51-25-10-02-01 AND 51-25-05-02-01.  APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01 AND CPC IAW AMM 51-25-01-390-801.  COMPLIED WITH TASK CARD RD 8/4-53-4679.
